# SDR O9I2002F00000

- Difficulty date: February 18, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N95JM
- Make and model: Gulstm 690A
- Aircraft serial: 11289
- Engine: Garrtt TPE331*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 31020473
- Part serial: 0100320
- Condition: Cracked
- Location: Oil Pres Pump
- Part time: 22 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE PILOT NOTICED THE RIGHT ENGINE OIL PRESSURE DROPPED ABOUT 30 PSI.  THE AIRPLANE LANDED UNEVENTFULLY.  THE ENGINE WAS DISASSEMBLED AND THE OIL PRESSURE PUMP HOUSING WAS FOUND CRACKED, RESULTING IN AN INTERNAL OIL LEAK REDUCING ENGINE OIL PRESSURE, 22 HOURS PRIOR TO THIS EVENT THE SAME FAILURE HAPPENED ON THE SAME ENGINE.  THE FIRST OIL PUMP FAILURE OCCURED AT 271.8 HOURS SINCE ENGINE OVERHAUL.  THE SECOND OIL PRESSURE PUMP FAILURE OCCURED 22.0 HOURS LATER.  THE FAILED OIL PUMPS CONFIGURATION (PN 3103217-3).  FOLLOWING THE SECOND OIL PRESSURE PUMP FAILURE, OIL PUMP WAS INSTALLED (PN 897165-19).  THE MANUFACTURER IS REPORTED TO BE ENGINEERING A REPLACEMENT OIL PUMP WITH INCREASED DURABILITY.
